# SDR UIEA2019051004164

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,157 hours, 16,858 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L ENGINE IN FLIGHT GOES TO GROUND IDLE, INSTEAD OF STAYING IN FLIGHT IDLE. EICAS MESSAGE IDLE DISAGREE.( PERFORMED FIM TASK TREE 71-05 FAULT TREE 846. RAN ENGINE BOTH ENGINES AND NO FAULTS NOTED AT THIS TIME. OPS CHECK NORMAL. NO FLIGHT IDLE IDLE MESSAGE AT THIS TIME. ENG RUN AMM REF 71-00-00. )
